Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 165, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 29, 2014, 11:58 PM CDT for Putnam County, Schuyler County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2014, 11:58 PM CDT (04:58 UTC)
- Expired
- Jun 30, 2014, 12:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Putnam County, MO, Schuyler County, MO
The radar
The Des Moines radar (KDMX), 167 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1816 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
823
WUUS53 KEAX 300458
SVREAX
MOC171-197-300545-
/O.NEW.KEAX.SV.W.0165.140630T0458Z-140630T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1158 PM CDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...
NORTHERN SCHUYLER COUNTY IN NORTHEAST MISSOURI...
* UNTIL 1245 AM CDT
* AT 1156 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
LANCASTER...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LANCASTER...DOWNING...LIVONIA AND GLENWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4060 9234 4045 9235 4042 9283 4059 9286
4060 9235
TIME...MOT...LOC 0458Z 261DEG 21KT 4053 9273
HAIL...1.00IN
WIND...60MPH
$$
CDB3 follow-up statements
721
WWUS53 KEAX 300516
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1216 AM CDT MON JUN 30 2014
MOC171-197-300545-
/O.CON.KEAX.SV.W.0165.000000T0000Z-140630T0545Z/
PUTNAM MO-SCHUYLER MO-
1216 AM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SCHUYLER AND NORTHEASTERN PUTNAM COUNTIES UNTIL 1245 AM CDT...
AT 1213 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
LANCASTER...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LANCASTER...DOWNING AND GLENWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4060 9234 4045 9235 4042 9283 4059 9286
4060 9235
TIME...MOT...LOC 0516Z 266DEG 19KT 4050 9263
HAIL...1.00IN
WIND...60MPH
$$
CDB178
WWUS53 KEAX 300523
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1223 AM CDT MON JUN 30 2014
MOC171-300533-
/O.CAN.KEAX.SV.W.0165.000000T0000Z-140630T0545Z/
PUTNAM MO-
1223 AM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUTNAM COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4059 9234 4045 9235 4043 9270 4046 9271
4047 9270 4049 9270 4049 9268 4052 9269
4052 9267 4053 9270 4060 9257 4060 9235
TIME...MOT...LOC 0523Z 266DEG 16KT 4047 9262
$$
MOC197-300545-
/O.CON.KEAX.SV.W.0165.000000T0000Z-140630T0545Z/
SCHUYLER MO-
1223 AM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SCHUYLER COUNTY UNTIL 1245 AM CDT...
AT 1221 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF QUEEN CITY...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LANCASTER...DOWNING AND GLENWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4059 9234 4045 9235 4043 9270 4046 9271
4047 9270 4049 9270 4049 9268 4052 9269
4052 9267 4053 9270 4060 9257 4060 9235
TIME...MOT...LOC 0523Z 266DEG 16KT 4047 9262
HAIL...1.00IN
WIND...60MPH
$$
CDB602
WWUS53 KEAX 300545
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1245 AM CDT MON JUN 30 2014
MOC197-300555-
/O.EXP.KEAX.SV.W.0165.000000T0000Z-140630T0545Z/
SCHUYLER MO-
1245 AM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SCHUYLER COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN... GUSTY WINDS AND SMALL HAIL IS STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4059 9234 4045 9235 4043 9270 4046 9271
4047 9270 4049 9270 4049 9268 4052 9269
4052 9267 4053 9270 4060 9257 4060 9235
TIME...MOT...LOC 0545Z 266DEG 16KT 4048 9249
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:21 PM CDT, 5 hours 37 minutes earlier.
Area forecast discussion, Jun 29, 6:21 PM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 621 PM CDT Sun Jun 29 2014 .SHORT TERM...(This Evening through Monday Night) Issued at 325 PM CDT SUN JUN 29 2014 As alluded to with earlier update...a very complicated severe weather scenario upon us for the rest of today into the overnight. Latest visible satellite imagery still showing a fair amount of upper CI over the region this afternoon...which has curtailed daytime heating to some degree. In fact...18z special Topeka RAOB sounding shows a fair amount of negative area that still needs to be overcome before surface based convection can begin. In addition...large scale forcing for ascent remains weak this afternoon as heights actually increase slightly as main shortwave energy across the Northern Plains/Upr Miss Rvr Vly ejects into southern Canada. Moreover...main synoptic scale cold front still remains positioned well to the northwest this afternoon across central NE. All told...not a whole lot to hang your hat on at the present time. In any event...concern right night remains focused on upstream shortwave/MCV approaching the area from central KS right now. This feature combined with several residual outflow boundaries should be enough to get this going later this afternoon/early evening as upper cloud cover continues to erode with time. In fact...latest regional radars now showing initial development across southeastern NE. In terms of overall convective evolution...deep layered shear will continue increasing this afternoon/evening as main mid-level jet core winds along southern periphery of south-central Canadian upper low continue to increase. Bulk shear vector orientation initially will support isolated cells...before growing upscale into one or more line segments as outflow boundaries develop. With a fair amount of dry air aloft combined with steep mid-level lapse rates...activity could easily congeal into a forward propagating MCS with strong damaging winds becoming the main concern. Initial isolated activity will likely support a severe hail threat...with best tornado potential remaining displaced across far northern MO and southern IA in closer proximity to the main synoptic scale front. In general through...large hail and damaging winds remain the biggest concerns this afternoon. If a forward propagating MCS does develop...developing outflow may become parallel to the deep layered flow later tonight. This combined with an increasing low-level jet may support renewed convection upstream and the possibilities for back-building or backwards propagating MCS. If this develops...a heightened heavy rain/flash flood threat may occur during the overnight hrs. Will also highlight these concerns in the afternoon HWO product. If this doesn't occur...conditions should begin improving late in the evening behind any linear based convection that develops. Overnight lows should fall into the upper 60s to lower 70s...ensuring a warm and muggy overnight for all. On Monday...main cold front to move through the region during the afternoon/early evening hrs. Deep layered shear of 40-45 kts will again support the possibilities of widespread severe convection with parallel bulk shear vector orientation suggesting a linear based evolution as main boundary sags through the area. Out ahead of this feature...well pronounced 850-mb thermal ridging characterized by temps of roughly 25C should support widespread upper 80s and low 90s for daytime highs. Fcst soundings again showing a fair amount of dry air aloft which combined with very unstable conditions /MLCAPE roughly 4-5000 J/Kg/ will again support strong damaging winds and large hail as the primary threats. .LONG TERM...(Tuesday through Sunday) Issued at 325 PM CDT SUN JUN 29 2014 Cold front should clear the area by early Tuesday morning, bringing cooler, stable air into the forecast area for the following few days. A shortwave trough will skirt south of the CWA on Tuesday into Tuesday night, but any associated convection is expected to just brush our southern border, if not stay completely out of the area. A longwave trough will then dip through northern Missouri late Tuesday night into Wednesday morning, reinforcing the seasonably cool, dry air and helping to kick the southern system out of the state. A few light showers are possible with the upper trough across northeast Missouri, but should stay north and east of the CWA. Highs on Tuesday may rebound a few degrees into the lower 80s, but after the reinforcing shot of cooler air, highs Wednesday should top out only in the 70s. Temperatures may remain slightly below normal for Thursday while NW flow lingers over the region, then upper-level ridging will begin to build begin the trough and allow much warmer temperatures to build back into the central Plains. Thunderstorms will be possible with a shortwave trough crashing down through the eastern side of the ridge Saturday and Sunday; otherwise, most of the long range forecast should be mainly dry. The upper jet will remain well to the north through the long range period, keeping shear minimal and the chance of any organized severe weather low. && .AVIATION...(For the 00Z TAFS through 00Z Monday Evening) Issued at 619 PM CDT SUN JUN 29 2014 Thunderstorms are dvlpg this evening from just west of STJ to just west of TOP. Short-range models move these thunderstorm northeast into the terminals between 01Z-04Z. Conds will remain VFR with periodic MVFR cigs/vis in storms. Storms will move east of the terminals by 04Z with scattered cu around 4-5kft expected for the overnight hours. Tomorrow morning scattered cu around 2-3kft will prevail until tomorrow evening when thunderstorms will again affect the terminals. Winds tonight will be out of the south around 10kts. Tomorrow morning winds will remain out of the south but become gusty around 15kts with gusts to 25kts. Winds tomorrow evening will veer to the southwest while remaining gusty. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...32 LONG TERM...Laflin AVIATION...73
Hazardous weather outlook, Jun 29, 7:05 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 705 PM CDT SUN JUN 29 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-010015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 705 PM CDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS EASTERN KANSAS AND MUCH OF CENTRAL AND NORTHWESTERN MISSOURI LATE THIS AFTERNOON AND EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. ADDITIONALLY...ISOLATED TORNADOES WILL ALSO BE POSSIBLE. AND FINALLY...PERIODS OF HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE STORMS ARE AGAIN EXPECTED ON MONDAY. WITH ANY STORMS THAT DEVELOP...LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLOODING WILL AGAIN BE THE PRIMARY THREATS. HEAT INDICES WILL REACH THE CENTURY MARK ON MONDAY AFTERNOON. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Jun 29, 9:18 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
918 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TORNADO 1 ESE ATCHISON 39.56N 95.10W
06/29/2014 BUCHANAN MO TRAINED SPOTTER
BRIEF TORNADO TOUCHDOWN ON THE EAST SIDE OF THE MISSOURI
RIVER. HAS SINCE LIFTED.
&&
MELLSpecial weather statement, Jun 29, 9:19 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
919 PM CDT SUN JUN 29 2014
MOZ005>007-300245-
HARRISON MO-MERCER MO-PUTNAM MO-
919 PM CDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PUTNAM...MERCER AND
EASTERN HARRISON COUNTIES UNTIL 945 PM CDT...
AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAINSVILLE...OR 20 MILES NORTHEAST OF
BETHANY...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PRINCETON...MERCER...MILL GROVE...SOUTH LINEVILLE...LUCERNE AND
POWERSVILLE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4038 9325 4038 9336 4033 9337 4028 9386
4047 9387 4059 9358 4059 9329
TIME...MOT...LOC 0219Z 259DEG 31KT 4041 9366
32Local storm report, Jun 29, 10:10 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1010 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL NEWTOWN 40.38N 93.33W
06/29/2014 E1.00 INCH SULLIVAN MO EMERGENCY MNGR
PUBLIC REPORT RELAYED BY EMERGENCY MANAGER.
&&
MELLLocal storm report, Jun 29, 10:33 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1033 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TORNADO 5 ESE PRINCETON 40.37N 93.50W
06/29/2014 MERCER MO EMERGENCY MNGR
STORM SPOTTERS CONFIRM TREES DOWN AND POWER POLES SNAPPED
ON HIGHWAY E A COUPLE MILES EAST OF HIGHWAY C.
&&
MELLSpecial weather statement, Jun 29, 10:51 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1051 PM CDT SUN JUN 29 2014
MOZ020-021-300430-
BUCHANAN MO-CLINTON MO-
1051 PM CDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLINTON AND EASTERN
BUCHANAN COUNTIES UNTIL 1130 PM CDT...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GOWER...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PLATTSBURG.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3970 9482 3975 9454 3975 9445 3955 9439
3955 9470
TIME...MOT...LOC 0351Z 263DEG 20KT 3961 9459
AEPLocal storm report, Jun 29, 10:53 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1053 PM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM TORNADO 5 WSW NEWTOWN 40.36N 93.43W
06/29/2014 MERCER MO LAW ENFORCEMENT
TREES AND POWERLINES BLOCKING HIGHWAY E. POSSIBLE BARN
DAMAGE
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:08 PM CDT | Special Weather Statement | EAX | Nodaway | 37 min |
| Jun 29, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Nodaway | 47 min |
| Jun 29, 7:41 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 34 min |
| Jun 29, 8:01 PM CDT | Tornado Warning | EAX | Andrew, Nodaway | 29 min |
| Jun 29, 8:04 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 41 min |
| Jun 29, 8:15 PM CDT | Flash Flood Warning | EAX | Andrew, Nodaway | 8 hr |
| Jun 29, 8:20 PM CDT | Tornado Warning | EAX | Buchanan, Platte | 25 min |
| Jun 29, 8:37 PM CDT | Tornado Warning | EAX | Buchanan | 4 min |
| Jun 29, 8:45 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 30 min |
| Jun 29, 8:56 PM CDT | Tornado Warning | EAX | Buchanan | 34 min |
| Jun 29, 9:16 PM CDT | Flash Flood Warning | EAX | Buchanan | 6 hr |
| Jun 29, 9:19 PM CDT | Special Weather Statement | EAX | Mercer | 26 min |
| Jun 29, 9:21 PM CDT | Tornado Warning | EAX | Buchanan, Platte | 24 min |
| Jun 29, 9:27 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 48 min |
| Jun 29, 9:28 PM CDT | Tornado Warning | EAX | Buchanan | 17 min |
| Jun 29, 9:36 PM CDT | Tornado Warning | EAX | Grundy, Mercer | 24 min |
| Jun 29, 9:45 PM CDT | Tornado Warning | EAX | Buchanan | 15 min |
| Jun 29, 9:52 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 38 min |
| Jun 29, 9:58 PM CDT | Tornado Warning | EAX | Mercer, Putnam, Sullivan | 32 min |
| Jun 29, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 48 min |
| Jun 29, 10:33 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton | 17 min |
| Jun 29, 10:38 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 37 min |
| Jun 29, 10:51 PM CDT | Special Weather Statement | EAX | Buchanan | 39 min |
| Jun 29, 11:15 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 60 min |
| Jun 29, 11:50 PM CDT | Flash Flood Warning | EAX | Putnam, Schuyler | 8 hr |
| Jun 30, 12:44 AM CDT | Special Weather Statement | EAX | Schuyler | 31 min |
| Jun 30, 11:08 AM CDT | Flash Flood Watch | EAX | Adair, Gentry, Grundy, Harrison, Mercer, Nodaway and 4 more | 11 hr |
| Jun 30, 4:38 PM CDT | Special Weather Statement | EAX | Worth | 37 min |
| Jun 30, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 46 min |
| Jun 30, 5:19 PM CDT | Tornado Warning | EAX | Gentry, Harrison | 26 min |
| Jun 30, 5:45 PM CDT | Tornado Warning | EAX | Harrison, Mercer | 30 min |
| Jun 30, 6:16 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 44 min |
| Jun 30, 6:34 PM CDT | Special Weather Statement | EAX | Harrison | 41 min |
| Jun 30, 6:48 PM CDT | Areal Flood Advisory | EAX | Gentry, Harrison, Mercer, Worth | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.